Alert archive / Illinois / Flash Flood Warnings in 2008
Flash Flood Warning 32, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jun 12, 2008, 7:16 PM CDT for Mercer County, Rock Island County, Illinois; Muscatine County, Scott County, Iowa. It was in force for 6 hr. 18 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2008, 7:16 PM CDT (00:16 UTC)
- Expired
- Jun 13, 2008, 1:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Muscatine County, IA, Scott County, IA, Mercer County, IL, Rock Island County, IL
The radar
The Quad Cities radar (KDVN), 14 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 7:45 PM CDT | HEAVY RAIN 1 | E Davenport, IA | 1 INCH OF RAIN FROM 715 PM TO 745 PM. ALSO STREET FLOODING. REPORTED BY SPOUSE OF NWS EMPLOYEE. |
| Jun 12, 7:50 PM CDT | FLASH FLOOD | Andalusia, IL | WATER 10 INCHES DEEP COVERING ALL ROADS IN TOWN. MEASURED 3.5 INCHES OF RAIN IN 1 HOUR. |
| Jun 12, 7:50 PM CDT | HEAVY RAIN 3.5 | Andalusia, IL | RAIN FELL IN 1 HOUR. |
| Jun 12, 8:35 PM CDT | HEAVY RAIN 1 | Rock Island, IL | RAINFALL SINCE 8 PM |
| Jun 12, 9:18 PM CDT | HEAVY RAIN 1.5 | Rock Island, IL | RAINFALL SINCE 615 PM |
| Jun 12, 9:48 PM CDT | HEAVY RAIN 3.97 | Davenport, IA | RAINFALL SINCE 4 PM BY COCORAHS OBSERVER |
| Jun 12, 10:30 PM CDT | FLASH FLOOD | Davenport, IA | PUBLIC REPORT OF WATER 5 FEET DEEP AT THE INTERSECTION OF KIMBERLY AND DIVISION IN DAVENPORT. WATER WAS CURB DEEP AT 5TH AND DIVISION IN DAVENPORT. |
| Jun 12, 10:30 PM CDT | FLASH FLOOD | Moline, IL | DELAYED REPORT WITH TIME APPROXIMATED. FLASH FLOODING AROUND THE I WIRELESS CENTER. WATER 2 FEET DEEP IN PARKING LOT STRANDING CONCERT GOERS. |
| Jun 12, 10:30 PM CDT | FLASH FLOOD | Ne Davenport, IA | DELAYED REPORT. OVERWHELMED STORM DRAIN AND 1 TO 2 FEET OF WATER FLOODING STREET AND RESIDENTIAL PROPERTY NEAR HAMILTON COURT AND 51ST STREET. 1 FOOT OF WATER FLOODING STREETS DOWNSTREAM THAT CROSS STRATFORD CREEK IN BETTONDORF. REPORTED BY MEDIA. |
| Jun 12, 10:32 PM CDT | HEAVY RAIN 2.5 | Davenport, IA | RAINFALL SINCE 7 AM. STORM WATER IS OVER THE CURBS AT 5TH AND DIVISION. |
| Jun 12, 11:02 PM CDT | FLASH FLOOD | Davenport, IA | WATER 2 TO 3 FEET DEEP BY WOOD ELEMENTARY ON DIVISION STREET |
| Jun 12, 11:32 PM CDT | HEAVY RAIN 3.81 | Davenport, IA | THROUGH 1130 PM...ACCUMULATED IN LAST COUPLE HOURS. REPORT FROM KQWC TV. |
| Jun 12, 11:42 PM CDT | FLASH FLOOD | Rock Island, IL | MOST STREETS IN DOWNTOWN ROCK ISLAND FLOODED 1 FOOT DEEP. REPORTED BY WHBF TV. |
| Jun 12, 11:51 PM CDT | FLASH FLOOD | Bettendorf, IA | DUCK CREEK FLOODING OUT OF BANKS. REPORTED BY KWQC TV. |
| Jun 12, 11:51 PM CDT | FLASH FLOOD | Davenport, IA | DUCK CREEK FLOODING OUT OF BANKS. |
| Jun 12, 11:54 PM CDT | HEAVY RAIN 3.1 | Rock Island, IL | RAINFALL AMOUNT BETWEEN 945 AND 1145 PM |
| Jun 13, 12:16 AM CDT | FLASH FLOOD | 1 N Illinois City, IL | COUNTY ROAD 59...DOWNHILL FROM LOUD THUNDER FOREST PRESERVE ENTRANCE IS WASHED OUT. |
| Jun 13, 1:00 AM CDT | FLASH FLOOD | Davenport, IA | DELAYED REPORT. EASTERN AVENUE AND JUST NORTH OF DUCK CREEK. CAR STRANDED WITH WATER RESCUE UNDERWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.3 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3526 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 947 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 5.4
- Supercell composite
- 26.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KDVN 130019
FFWDVN
IAC139-163-ILC131-161-130615-
/O.NEW.KDVN.FF.W.0032.080613T0016Z-080613T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
716 PM CDT THU JUN 12 2008
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN MUSCATINE COUNTY IN EAST CENTRAL IOWA...
SCOTT COUNTY IN EAST CENTRAL IOWA...
THIS INCLUDES THE CITIES OF...DAVENPORT...BETTENDORF...
MERCER COUNTY IN NORTHWEST ILLINOIS...
THIS INCLUDES THE CITY OF ALEDO...
ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS...
THIS INCLUDES THE CITIES OF...ROCK ISLAND...MOLINE...EAST MOLINE...
* UNTIL 115 AM CDT
* AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN FROM THUNDERSTORMS MOVING OVER PORTIONS OF MERCER...
MUSCATINE...ROCK ISLAND AND SCOTT COUNTIES. THESE THUNDERSTORMS
ARE EXPECTED TO MOVE OVER THE AREA IN THE NEXT FEW HOURS. RAPID
RAINFALL RATES OF 1 TO UP TO 3 INCHES PER HOUR ARE INDICATED.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WALCOTT...
RIVERDALE...PRINCETON...MCCAUSLAND...LONG GROVE...LE CLAIRE...
ELDRIDGE...DONAHUE...BLUE GRASS...SILVIS...RAPIDS CITY...PORT
BYRON...HAMPTON AND CORDOVA
EXCESSIVE RUNOFF FROM THESE STORMS AND ALREADY SATURATED GROUND IS
CAUSING FLOODING EVEN OF AREAS THAT ARE NOT NORMALLY FLOOD PRONE.
MOVE IMMEDIATELY IF YOU OBSERVE FLOODING APPROACHING YOUR LOCATION.
FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND
STREETS...UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.
LAT...LON 4156 9020 4151 9038 4145 9045 4119 9045
4108 9046 4107 9093 4122 9108 4135 9107
4159 9089 4176 9088 4174 9073 4176 9050
4172 9033 4176 9026
TIME...MOT...LOC 0016Z 180DEG 0KT 4147 9072
$$
LE1 follow-up statement
000
WGUS73 KDVN 130335
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1035 PM CDT THU JUN 12 2008
IAC139-163-ILC131-161-130615-
/O.CON.KDVN.FF.W.0032.000000T0000Z-080613T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTT IA-MUSCATINE IA-ROCK ISLAND IL-MERCER IL-
1035 PM CDT THU JUN 12 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
MERCER...ROCK ISLAND...NORTHEASTERN MUSCATINE AND SCOTT COUNTIES...
AT 1027 PM CDT...THE PUBLIC REPORTED A THUNDERSTORM PRODUCING FLASH
FLOODING OVER THE WARNED AREA. WATER WAS REPORTED TO BE 5 FEET DEEP
AT THE INTERSECTION OF KIMBERLY AND DIVISION IN DAVENPORT. WATER WAS
CURB DEEP AT 5TH AND DIVISION IN DAVENPORT. NUMEROUS THUNDERSTORMS
PRODUCING ADDITIONAL VERY HEAVY RAIN AND FLASH FLOODING WILL
CONTINUE IN THE WARNED AREA FOR AT LEAST THE NEXT SEVERAL HOURS.
ADDITIONAL RAINS OF AT LEAST 1 TO 3 INCHES IS LIKELY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WALCOTT...
RIVERDALE...PRINCETON...MCCAUSLAND...LONG GROVE...LE CLAIRE...
ELDRIDGE...DONAHUE...DAVENPORT...BLUE GRASS...BETTENDORF...SILVIS...
ROCK ISLAND...RAPIDS CITY...PORT BYRON...MOLINE...HAMPTON...EAST
MOLINE AND CORDOVA
FLOODING OF SMALL STREAMS AND CREEKS...STREETS...UNDERPASSES AND LOW
LYING URBAN AREAS IS LIKELY.
LAT...LON 4156 9020 4151 9038 4145 9045 4119 9045
4108 9046 4107 9093 4122 9108 4135 9107
4159 9089 4176 9088 4174 9073 4176 9050
4172 9033 4176 9026
TIME...MOT...LOC 0330Z 180DEG 0KT 4147 9072
$$
HAASEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 3:15 PM CDT, 4 hours 1 minute earlier.
Area forecast discussion, Jun 12, 3:15 PM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
315 PM CDT THU JUN 12 2008
.DISCUSSION...
ONGOING RECORD BREAKING FLOODING EVENT WILL TRY AND MAKE THIS
CONCISE. WE ARE IN THE MIDST FOR MUCH IF NOT MOST OF THE FORECAST
AREA TO EXPERIENCE A FLOODING EVENT THAT WILL LIKELY SURPASS THE
INFAMOUS FLOOD OF 1993 OVER THE NEXT SEVERAL DAYS WITH WIDESPREAD
SEVERE IMPACTS.
TONIGHT INTO FRIDAY...NOWCAST TOOLS SUPPORT SUITE OF SOLUTIONS FOR SE
2/3 TO 3/4 AREA TO EXPERIENCE ADDITIONAL HEAVY RAIN AMOUNTS OF 1 TO 3
INCHES WITH TROPICAL CONDITIONS AND PW/S OF NEAR 2 INCHES SUGGESTING
LOCALIZED 4 TO 5 INCH RAIN AMOUNTS POSSIBLE ON TOP OF THE RECORD
BREAKING FLOODING OCCURRING ON THE CEDAR AND IOWA RIVERS THAT ARE 3
TO 6+ FEET ABOVE 100 TO 150 RECORD CRESTS. THIS EQUATES TO ROUGHLY
500 PLUS YEAR RIVER FLOODING. THE WAPSIPINICON RIVER TO EXPERIENCE
NEAR RECORD TO RECORD FLOODING WITH LOCATIONS BETWEEN ANAMOSA AND
DEWITT APPROACHING 100 YEAR FLOODING. THE LOWER HALF OR MORE OF THE
MISSISSIPPI RIVER ALSO TO REACH NEAR RECORD TO RECORD FLOODING ALONG
AND SOUTH OF THE QUAD CITIES. UPPED POPS TO CATEGORICAL WITH SOME
SEVERE RISK THIS EVENING..MAINLY FOR DAMAGING WINDS OF 70 MPH AS
BOWING SEGMENTS TO EVOLVE EARLY TO MID PM WITH SOME HP SUPERCELLS AND
ISOLATED TORNADOES POSSIBLE INITIALLY FROM 3 PM UNTIL ROUGHLY 8 PM.
RAINFALL RATES OF 2 TO 3 INCHES AN HOUR WILL MAKE FOR SERIOUS FLASH
FLOODING RISK WHICH HAS BEEN ALREADY OCCURRING SINCE LAST NIGHT WITH
ALL THE AREA IN FLASH FLOOD WATCHES TONIGHT AND SE 2/3 LASTING INTO
FRIDAY MORNING. FRIDAY AFTERNOON...RAIN TO END SE 1/3 WITH LIGHT
ADDITIONAL AMOUNTS THERE WITH SOME PARTIAL CLEARING LATE PM NW 1/2.
HIGH TEMPERATURES WITH LOTS OF CLOUDS TO STAY IN THE MID/UPPER 70S.
FRIDAY NIGHT INTO SATURDAY NIGHT...QUIET AND SEASONAL WITH HIGHS
UPPER 70S TO LOWER 80S AND LOWS IN UPPER 50S TO LOWER 60S. SOME
ISOLATED SHRA TO TSRA MAY OCCUR ALONG HIGHWAY 20 LATE PM WITH WEAK
SURFACE CONVERGENCE AND CONVECTIVE TEMPERATURES REACHED INTO THE
EVENING AND OVERNIGHT HOURS.
SUNDAY...YESTERDAY/S CONCERN IS UNFORTUNATELY VERIFYING. ALL 12Z
SOLUTIONS POINTING TOWARD ANOTHER MODERATE TO HEAVY CONVECTIVE RAIN
EVENT IN FAST NW UPPER LEVEL FLOW WITH LOCAL TOOLS USING HIGH
MOISTURE AND FORCING LEVELS FOR THIS TYPE REGIME SUGGESTING AREAS OF
1 TO 3 PLUS INCHES THAT WOULD HAVE TREMENDOUS IMPACTS IF FALLS ON
EAST CENTRAL IOWA. THESE LOCATIONS AND TIMING WILL BE BETTER
CLARIFIED NEXT 24 HOURS AND ADDITIONAL IMPACTS ON OUR RECORD
FLOODING. UPPED POPS TO MODERATE TO HIGH CHANCE WITH ONLY MODERATE
AMOUNTS OF RAIN ATTM.
MONDAY THROUGH THURSDAY...SEASONALLY STRONG CANADIAN HIGH PRESSURE
TO KEEP REST OF PERIOD COOL AND DRY (OR AT LEAST SOME DRYING OF
OUR WET CONDITIONS). HIGH TEMPERATURES IN THE 70S WITH LOWS IN
LOWER TO MIDDLE 50S. SOME POTENTIAL FOR ANOTHER SIGNIFICANT RAIN
EVENT LATE THURSDAY INTO FRIDAY..HAVE LEFT THURSDAY DRY ATTM UNTIL
TIMING OF THIS NEXT EVENT HAS GREATER CONFIDENCE. ..NICHOLS..
&&
.AVIATION...
VERY ACTIVE PERIOD THROUGH THE NEXT 24 HOURS AS A COLD FRONT
SLOWLY MOVES THROUGH THE AREA. MAINLY VFR CONDITIONS ARE EXPECTED
OUTSIDE OF THUNDERSTORMS. WITHIN THUNDERSTORMS CIGS CAN DROP INTO
THE MVFR CATEGORY...AND VISIBILITIES TO IFR IN HEAVY RAIN. STORMS
HAVE BEEN REGENERATING SINCE 18Z...AND SHOULD CONTINUE THROUGH MID
EVENING. THERE WILL BE NEW DEVELOPMENT AFTER 09Z FRIDAY MORNING TO
AFFECT MAINLY KMLI AND KBRL AS A FRESH WAVE MOVES NORTH INTO THE
AREA. ..LE..
&&
.HYDROLOGY...
RECORD...HISTORICAL RIVER FLOODING AND FLASH FLOODING ONGOING WITH
CATASTROPHIC IMPACTS WITH LIFE THREATENING CONDITIONS UNFOLDING NEXT
72 TO 96+ HOURS. ADJUSTING MANY RIVER LEVELS AS ADDITIONAL RAINS AND
RUNOFF ADD TO RAPIDLY RISING RIVER LEVELS. AGAIN...THIS FLOODING
EVENT IS GREATER THAN THE FLOOD OF 1993 FOR MUCH IF NOT MOST OF THE
FORECAST AREA. SEE HYDROLOGIC PRODUCTS FOR FURTHER INFORMATION.
..NICHOLS..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH TONIGHT FOR
BENTON-BUCHANAN-CEDAR-DELAWARE-DUBUQUE-
IOWA-JACKSON-JOHNSON-JONES-LINN.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR
CLINTON-DES MOINES-HENRY IA-JEFFERSON-KEOKUK-LEE-LOUISA-
MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH TONIGHT FOR JO DAVIESS.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR CARROLL-
MERCER-ROCK ISLAND-STEPHENSON-WHITESIDE.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR HENRY-
BUREAU-PUTNAM-HENDERSON-WARREN-HANCOCK-MCDONOUGH.
MO...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR CLARK-SCOTLAND.
&&
NICHOLS/LEHazardous weather outlook, Jun 12, 4:59 AM CDT, 14 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 459 AM CDT THU JUN 12 2008 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-131000- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 459 AM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A POTENTIALLY SIGNIFICANT SEVERE WEATHER AND FLASH FLOOD EVENT IS EXPECTED TODAY INTO TONIGHT ACROSS THE OUTLOOK AREA. THE MORE SUNSHINE AND INSTABILITY THAT OCCURS THE GREATER THE SEVERE RISK. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS GREATER THAN 70 MPH...BUT A COUPLE OF TORNADOES AND LARGE HAIL IS ALSO POSSIBLE. IN ADDITION ...HEAVY RAINS OF AT LEAST 1 TO 3 INCHES IN A SHORT PERIOD OF TIME WILL CAUSE SERIOUS FLASH FLOODING. THIS AMOUNT OF RAIN MAY EITHER AGGRAVATE OR WORSEN RIVER FLOODING THAT IS ALREADY AT RECORD LEVELS AT SOME LOCATIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE OF A FEW THUNDERSTORMS SATURDAY AND SUNDAY MAINLY NORTH OF INTERSTATE 80. SEVERE WEATHER IS NOT ANTICIPATED. MODERATE TO MAJOR FLOODING WILL CONTINUE ON THE MISSISSIPPI RIVER WITH MODERATE TO RECORD FLOODING ON MANY EASTERN IOWA AND NORTHWEST ILLINOIS TRIBUTARY RIVERS. DETAILED INFORMATION CAN BE FOUND IN THE LATEST FLOOD STATEMENT PRODUCT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ESPECIALLY THIS AFTERNOON AND EVENING. HAASE
In the hours before
Local storm report, Jun 12, 6:38 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
638 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HAIL 3 S VINTON 42.12N 92.03W
06/12/2008 M1.00 INCH BENTON IA EMERGENCY MNGR
&&
15Local storm report, Jun 12, 6:40 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
640 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 3 S NEW LONDON 40.88N 91.41W
06/12/2008 E0.88 INCH HENRY IA TRAINED SPOTTER
&&
DLSLocal storm report, Jun 12, 6:44 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
644 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM HAIL 1 E GRANDVIEW 41.28N 91.17W
06/12/2008 M0.25 INCH LOUISA IA TRAINED SPOTTER
&&
DLSLocal storm report, Jun 12, 6:47 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
647 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HAIL 1 NW VINTON 42.17N 92.04W
06/12/2008 E0.88 INCH BENTON IA TRAINED SPOTTER
0643 PM HAIL WSW URBANA 42.22N 91.88W
06/12/2008 E0.50 INCH BENTON IA TRAINED SPOTTER
0646 PM HAIL URBANA 42.22N 91.88W
06/12/2008 M1.00 INCH BENTON IA FIRE DEPT/RESCUE
&&
15Local storm report, Jun 12, 6:51 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
651 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL BETTENDORF 41.56N 90.48W
06/12/2008 M0.88 INCH SCOTT IA TRAINED SPOTTER
DELAYED REPORT.
&&
15Local storm report, Jun 12, 7:15 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
715 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG MILLEDGEVILLE 41.96N 89.78W
06/12/2008 CARROLL IL EMERGENCY MNGR
2 INCH DIAMETER LIMBS DOWN
&&
DLSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:03 PM CDT | Flash Flood Warning | DVN | Carroll, Whiteside | 6 hr |
| Jun 12, 7:06 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Mercer | 33 min |
| Jun 12, 7:13 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Mercer, Rock Island | 47 min |
| Jun 12, 7:22 PM CDT | Tornado Warning | DVN | Henry, Rock Island | 23 min |
| Jun 12, 7:56 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Mercer, Rock Island | 30 min |
| Jun 12, 7:59 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Rock Island, Whiteside | 30 min |
| Jun 12, 8:04 PM CDT | Severe Thunderstorm Warning | DVN | Mercer, Rock Island | 41 min |
| Jun 12, 8:43 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Rock Island, Whiteside | 36 min |
| Jun 12, 9:06 PM CDT | Severe Thunderstorm Warning | DVN | Mercer, Rock Island | 24 min |
| Jun 12, 9:29 PM CDT | Severe Thunderstorm Warning | DVN | Mercer, Rock Island | 31 min |
| Jun 12, 9:49 PM CDT | Tornado Warning | DVN | Rock Island, Whiteside | 41 min |
| Jun 12, 10:21 PM CDT | Flash Flood Warning | DVN | Jo Daviess | 6 hr |
| Jun 12, 10:30 PM CDT | Tornado Warning | DVN | Carroll, Henry, Rock Island, Whiteside | 45 min |
| Jun 12, 10:52 PM CDT | Flash Flood Warning | DVN | Stephenson | 6 hr |
| Jun 12, 11:21 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Whiteside | 69 min |
| Jun 13, 1:26 AM CDT | Areal Flood Warning | DVN | Mercer, Rock Island | 6 hr |
| Jun 13, 10:27 AM CDT | Areal Flood Warning | DVN | Jo Daviess | 6 hr |
| Jun 12, 7:02 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Louisa, Washington | 26 min |
| Jun 12, 9:04 PM CDT | Flash Flood Warning | DVN | Johnson | 6 hr |
| Jun 12, 9:08 PM CDT | Flash Flood Warning | DVN | Washington | 6 hr |
| Jun 12, 9:16 PM CDT | Flash Flood Warning | DVN | Jones | 6 hr |
| Jun 12, 9:18 PM CDT | Flash Flood Warning | DVN | Jefferson | 6 hr |
| Jun 12, 9:24 PM CDT | Flash Flood Warning | DVN | Cedar | 6 hr |
| Jun 12, 9:36 PM CDT | Flash Flood Warning | DVN | Clinton | 6 hr |
| Jun 12, 9:38 PM CDT | Severe Thunderstorm Warning | DVN | Jones, Linn | 31 min |
| Jun 12, 11:23 PM CDT | Flash Flood Warning | DVN | Van Buren | 6 hr |
| Jun 12, 11:55 PM CDT | Flash Flood Warning | DVN | Lee | 6 hr |
| Jun 13, 12:06 AM CDT | River Flood Warning | DVN | Delaware, Jones | 15 hr |
| Jun 13, 1:13 AM CDT | Areal Flood Warning | DVN | Des Moines, Henry, Louisa | 6 hr |
Nearby
Flash Flood Warnings in Illinois, 2008Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.